# SDR SWAA2023080879447

- Difficulty date: July 17, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED IN RADIUS NEAR FASTENER BS 540; RBL 1; WL 207<[01] UPDATED PARTS AND MEASUREMENT TABLE;[02] COMPLETED STEP 1;[03] COMPLETED STEP 1 AND VERIFIED MEASURMENT TABLE;[04] REMOVED FLOOR PANEL COMMON TO WING CENTER SECTION BREAK PANEL IAW AMM 53-21-00-000-801; REMOVED AND REPLACED WING CENTER SECTION BREAK PANEL BS 540 RBL 1 PER AMM 51-40-02-0G-0; DWG 143A060 REV B AND REINSTALLED FLOOR PANEL IAW AMM 53-21-00-000-801;[05] VERIFIED CORRECTIVE ACTION #4;[06] CARD COMPLETE.
